# SDR AALA20010013

- Difficulty date: January 1, 2001
- Submitted: February 7, 2001
- Operation: Air carrier
- Aircraft: N234AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49181
- System (JASC): 4950 · APU Bleed Air System
- Part: Smoke
- Condition: Detected
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

LAS - FLT 1204 - EN ROUTE LAS-DFW, SHORTLY AFTER APU START, DETECTED SMOKE IN CABIN.  RETURNED LAS GATE WITHOUT FURTHER INCIDENT.  RAN BOTH ENGINES.  ACCOMPLISHED APU AND PACK BURNOUT PER THE MM.  NO SMELL OR SMOKE NOTED.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
